MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PRSTHSS,KNE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PRSTHSS,KNE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMR/MTL/PLYMR
Catalog Number 74022117
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 01/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an arthrocentesis treatment was performed due to knee pain.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 7
Common Device Name
PRSTHSS,KNE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7108687
Report Number1020279-2017-01232
Device Sequence Number13720353
Product Code JWH
UDI-Device Identifier00885556170014
UDI-Public00885556170014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Catalogue Number74022117
Device Lot Number11LM08340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR